# SDR 2007UALA00383

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 59,958 hours, 9,706 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 88.50, APPROX STA 753 TO 819 IS CRACKED OUT, 2 PLACES AT UPPER SCALLOPS WHERE GALLEY MOUNTS.  REPLACED SEAT TRACK SECTION RBL 88.5, STA 753 TO 819, A/C READY FOR SERVICE. SUSPECT DAMAGE IS DUE TO SERVICE CARTS &  IMPACT BY PAX CARRY-ON ITEMS.
